SciELO - Scientific Electronic Library Online

 
vol.128 número8Hemiagénesis tiroidea asociada a enfermedad de Basedow-Graves.: Comunicación de un casoDerechos del paciente, en el marco de calidad de la atención médica índice de autoresíndice de assuntospesquisa de artigos
Home Pagelista alfabética de periódicos  

Serviços Personalizados

Journal

Artigo

Indicadores

Links relacionados

Compartilhar


Revista médica de Chile

versão impressa ISSN 0034-9887

Resumo

SOLER V, Tamara; ARBO OM, Guillermo  e  CACERES C, Neva. Pulmonary thromboembolism associated to antiphospholipid syndrome and systemic lupus erythematosus.. Rev. méd. Chile [online]. 2000, vol.128, n.8, pp.899-903. ISSN 0034-9887.  http://dx.doi.org/10.4067/S0034-98872000000800010.

The association between systemic lupus erythematosus and antiphospholipid syndrome can cause several complications. We report a 45 years old woman, treated with steroids for a systemic lupus erythematosus. She presented with a clinical picture of a lupus pneumonitis and, subsequently, with the picture of a pulmonary thromboembolism. The diagnosis was confirmed by helicoidal computed axial tomography. The patient was treated with anticoagulants, with a favourable outcome. (Rev Méd Chile 2000; 128: 899-903)

Palavras-chave : Antiphospholipid syndrome; Lupus erythematosus systemic; Pulmonary embolism.

        · texto em Espanhol

 

Creative Commons License Todo o conteúdo deste periódico, exceto onde está identificado, está licenciado sob uma Licença Creative Commons